RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematika, 1972, Volume 16, Issue 2, Pages 137–152 (Mi mat640)  

Existence of a phase-transition in a one-dimensional Ising ferromagnet

F. J. Dyson


Full text: PDF file (805 kB)

Original version in English (translated by Yu. M. Suhov and Ya. G. Sinai):
Comm. Math. Phys., 1969, 12, 91–107

Bibliographic databases:

Document Type: Article

Citation: F. J. Dyson, “Existence of a phase-transition in a one-dimensional Ising ferromagnet”, Matematika, 16:2 (1972), 137–152; Comm. Math. Phys., 12 (1969), 91–107

Citation in format AMSBIB
\Bibitem{Dys72}
\by F.~J.~Dyson
\paper Existence of a phase-transition in a one-dimensional Ising ferromagnet
\jour Matematika
\yr 1972
\vol 16
\issue 2
\pages 137--152
\mathnet{http://mi.mathnet.ru/mat640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0436850}
\zmath{https://zbmath.org/?q=an:1306.47082}
\transl
\jour Comm. Math. Phys.
\yr 1969
\vol 12
\pages 91--107


Linking options:
  • http://mi.mathnet.ru/eng/mat640
  • http://mi.mathnet.ru/eng/mat/v16/i2/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematika
    Number of views:
    This page:40
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018